Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 23, NWS Fort Worth, TX

October 13, 2018Freestone County, Texas

NWS Fort Worth, TX issued this tornado warning at Oct 13, 2018, 3:34 PM CDT for Freestone County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 13, 2018, 3:34 PM CDT (20:34 UTC)
Expired
Oct 13, 2018, 4:15 PM CDT
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Freestone County, TX

The radar

The Ft Hood radar (KGRK), 151 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 13, 3:58 PM CDTTORNADO4 Se Teague, TXSPOTTER REPORTED TORNADO 7 NNW OF BUFFALO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 9:54 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2018-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2018-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

333 
WFUS54 KFWD 132034
TORFWD
TXC161-132115-
/O.NEW.KFWD.TO.W.0023.181013T2034Z-181013T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
334 PM CDT SAT OCT 13 2018

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Southwestern Freestone County in central Texas...

* Until 415 PM CDT.
    
* At 333 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Teague, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Teague around 345 PM CDT.
  Fairfield around 405 PM CDT.

This includes Interstate 45 between mile markers 183 and 198.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3151 9603 3152 9631 3166 9641 3167 9641
      3176 9603 3153 9598
TIME...MOT...LOC 2033Z 258DEG 28KT 3160 9639 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Hernandez
1 follow-up statement
465 
WWUS54 KFWD 132101
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
401 PM CDT SAT OCT 13 2018

TXC161-132115-
/O.CON.KFWD.TO.W.0023.000000T0000Z-181013T2115Z/
Freestone TX-
401 PM CDT SAT OCT 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR SOUTH
CENTRAL FREESTONE COUNTY...
    
At 401 PM CDT, a confirmed tornado was located 8 miles northwest of
Buffalo, or 8 miles southeast of Teague, moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
south central Freestone County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3152 9629 3159 9633 3171 9602 3153 9598
      3151 9603
TIME...MOT...LOC 2101Z 264DEG 25KT 3154 9617 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Godwin

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Oct 13, 1:34 PM CDT, 2 hours earlier.

Area forecast discussion, Oct 13, 1:34 PM CDT, 2 hours before
Area Forecast Discussion
National Weather Service Fort Worth TX
134 PM CDT Sat Oct 13 2018

.UPDATE...
Will send a quick update to remove a few of the western counties
from the Tornado Watch and also trim/end PoPs across the northwest
half of the area.

No other significant chances at this time.

79

&&

.AVIATION... /Issued 1252 PM CDT Sat Oct 13 2018/
/18z TAFs/

A line of thunderstorms is currently exiting most of the DFW TAF
sites, and will soon move through the Waco TAF site this afternoon
as well. Included a TEMPO group for Waco, which will need to be
monitored over the next few hours. Winds have shifted to the north
across the Metroplex sites and should remain northerly through
the end of the forecast period. Expect winds to shift at ACT late
this evening.

As for tonight and tomorrow, expect widespread IFR and possible
some MVFR ceilings to continue across the Metroplex TAF sites and
spread into Central Texas overnight. We'll continue to monitor
the potential for showers and thunderstorms for Sunday as model
guidance is able to come into agreement.

Villanueva

&&

.UPDATE... /Issued 1010 AM CDT Sat Oct 13 2018/
A thunderstorm complex moving east across North and Central Texas
will continue to produce occasional strong to severe
thunderstorms and periods of heavy rain across the region. A grid
update has been completed to include Tornado Watch 413, which
covers areas generally south of the Interstate 20 corridor where
instability and shear will be sufficient to support the occasional
tornadic supercell. The watch is valid until 6 PM but will likely
be trimmed from the northwest throughout the day as the system
moves east. POPs were also updated to indicate a more progressive
system, with rain chances ending from northwest to southeast later
this morning and this afternoon. The Flash Flood Watch for areas
along and north of Interstate 20 will remain in effect until 7 PM,
after which we will receive a lull in precipitation until a cold
front arrives tomorrow.

30

&&

.SHORT TERM... /Issued 347 AM CDT Sat Oct 13 2018/
/Today and Tonight/

The active weather pattern will continue today with periods of
rain and thunderstorms and possibly some severe weather. Morning
surface analysis shows a weak frontal boundary draped across our
far southern counties with east-northeast winds and temperatures
in the lower 60s north of the boundary. To the south, southerly
winds prevail with temperatures in the 70s. This boundary will
likely be a player in our severe weather potential through the
late morning and early afternoon.

Water vapor imagery shows the remnants of Sergio spreading into
West Texas this morning. Strong ascent associated with this
feature has resulted in a large area of rain and thunderstorms
along with a deepening surface low just southwest of Midland. The
high res and global guidance seems to be handling this feature
well and the disturbance will quickly move across North Texas
later this morning. The aforementioned cluster of thunderstorms
currently over West Texas is expected to rapidly spread eastward
through the morning as the surface low and upper disturbance race
northeast. As stronger forcing for ascent overspreads North Texas
over the next few hours through mid-morning, we'll start to see a
northward pull on the surface boundary across our southern
counties. Scattered showers and thunderstorms are expected to
increase ahead of the main line to the west. With a strengthening
low level jet and backed winds near the boundary, there will be at
least a small warm sector that sets up across our southern
counties (mainly from Waco southward) through midday. This area
will feature moderate instability and strong 0-3 km shear
supportive of rotating updrafts and at least some tornado
potential. Outside of this low potential, the main severe threat
will be damaging winds from the fairly well developed squall line.
The upper disturbance will spread into the Arklatex by mid
afternoon and most of the precipitation should begin to pull away
from the area. We'll have high PoPs areawide spreading in this
morning and tapering off from west to east later this afternoon.
The weak front should slosh back as a cool front behind the
ejecting surface low later this evening. We'll hang onto some PoPs
right along the boundary through tonight, although with a lack of
more significant upper support, we should be in a relative lull
in precipitation before the next system arrives later Sunday.

Concerning the flash flood potential...Given the deep moisture in
place with PWs in excess of 1.8", there will be the potential for
heavy rainfall through today. The flood threat appears greatest
across our northern counties where heavy rainfall has already
occurred and grounds are saturated. Despite the fast forward
motions of the showers/storms today, rainfall rates may still
exceed 2.5"/hr with the heaviest cores. Rain is expected to end
this evening so we've opted to allow the current Flash Flood Watch
to expire at 7 pm. A new watch will likely be required for heavy
rainfall potential Sunday night into Monday.

Finally, there will be some potential for patchy fog late tonight
with precipitation departing the area and winds becoming light.
This will be most likely across our northern and northwestern
counties where temperatures are coolest.

Dunn

&&

.LONG TERM... /Issued 347 AM CDT Sat Oct 13 2018/
/Sunday through Saturday/

The bulk of the forecast period can be summarized by the phrase
unseasonably cool and wet. The primary window of concern for
hazardous weather is the early part of the week when rainfall
will be widespread and heavy which will create a potential for
flash flooding and river flooding. The chance of rain lingers in
most locations through the rest of the week and into next weekend
as a cut off upper level low sits over the Sonora Desert.

After a potential for morning fog on Sunday, all eyes will be on a
strong cold front that will come barreling down the High Plains
and into the region by the early evening. Ahead of this cold
front we will see the lingering remnants of today's front either
stationary or retreating northward through the region. Upper level
support for ascent during the day Sunday is absent and therefore
would expect the coverage of showers or storms to be isolated to
scattered during the day as they are forced by local mesoscale
lifting. There is enough instability and wind shear to be
concerned about a low-end severe weather threat from late afternoon
into the evening hours near and to the south of lingering frontal
boundary (or generally south of I-20). The wind fields will not
be as organized as they are this morning, and this severe weather
threat therefore looks a bit conditional on whether convection can
organize itself in the warm sector in the absence of organized
forcing. By the evening hours it's likely that the cold front will
quickly undercut storms that develop along the front which would
reduce the severe weather potential.

Temperatures Sunday night will fall into the 40s areawide with
some upper 30s possible in the far northwestern zones by Monday
morning. Intense frontogenetic lift and organizing isentropic
ascent will combine to produce widespread showers and
thunderstorms over the region behind the cold front. Elevated
instability will be present for thunderstorms and given the
shallow nature of the frontal inversion, the atmosphere will still
contain unseasonably high moisture content. Rainfall Sunday night
through Monday night could be heavy and as bands set up and train
across the region, flash flooding is a real concern.

Temperatures on Monday will struggle to warm appreciably from the
morning lows as rain and cold advection continue. How unusual
will the cold Monday be? The forecast daytime high for DFW and
Waco is 48, and the record low max temperatures are 60 and 65
respectively. However, the official daily highs will occur just
after midnight LST and will probably be at least 10 degrees
warmer for the official record books. The NAM is the most
aggressive with the cold air intrusion and it usually is a high
performing model when it comes to shallow cold airmasses. The NAM
indicates that temperatures may dip to near freezing in the
western zones Monday night with the cold rain continuing. Even if
these temperatures did verify, we are not concerned about any
freezing rain or ice impacts simply because the upper levels are
so warm and raindrops will be 10-20 degrees warmer than surface
temperatures.

The widespread rain will continue through Tuesday before winding
down and essentially coming to an end late Tuesday night. The
elevated instability will become exhausted during this time which
will lessen the potential for thunderstorms and precipitation
rates should slow down as well. Rainfall amounts Sunday through
Tuesday Night will average 2 to 5 inches with locally higher
amounts. A new flash flood watch will likely be issued for the
entire CWA for this round of rainfall. Saturated soils and cool
temperatures suggest efficient runoff and moderate to major stage
flooding on main stem rivers will be a concern.

As the upper low parks itself over the desert SW we will see
moisture in the mid and upper levels continue to stream over the
region. However some drier air will move into the lower levels by
midweek. So we can't rule out more light rain or showers Wednesday
or Thursday from the mid level moisture plume, but QPF will be
much lower. Temperatures will remain cool as northerly winds
prevail and sunshine is limited. Forecast highs are generally near
60 over the region with lows in the mid 40s to mid 50s.

Late in the week another impulse in the southwesterly flow aloft
will move toward the region. This will bring 850mb flow back to
the south and result in warm/moist advection just above the
surface. This is likely to result in more showers or possibly
thunderstorms by Thursday night through Saturday. Heavy rain does
not look likely with this system but it will help to keep the cool
and damp conditions in place.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  76  45  48  44 /  40  50  90  80  90
Waco                69  83  48  48  46 /  40  40  80  80  90
Paris               60  76  47  50  45 /  70  40  80  80  80
Denton              60  71  43  48  44 /  30  50  80  80  80
McKinney            62  75  44  49  44 /  50  50  80  80  80
Dallas              65  77  45  48  45 /  40  50  90  80  90
Terrell             67  78  48  49  47 /  60  50  90  80  90
Corsicana           68  81  48  49  46 /  60  40  90  80  90
Temple              72  84  48  48  45 /  40  40  80  80  90
Mineral Wells       58  74  41  47  42 /  20  50  90  80  80

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for TXZ093>095-
103>106-118>121-130>134-141-143>145.

&&

79/79
Hazardous weather outlook, Oct 13, 4:08 AM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
408 AM CDT Sat Oct 13 2018

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
408 AM CDT Sat Oct 13 2018

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Scattered to numerous showers and thunderstorms are expected across
North and Central Texas through this evening. Heavy rainfall will be
the main threat although there will be a severe threat generally
south of I-20. Damaging winds will be the main severe threat,
although there will be an isolated tornado threat from the Waco area
southward. Rain and thunderstorms will end later this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rain and thunderstorms will increase in coverage late Sunday
afternoon and continue through the overnight hours and into Tuesday.
There is a low chance for severe weather Sunday afternoon and
evening with hail being the main threat. The more significant threat
through late Tuesday will be the potential for heavy rainfall.
Additional rainfall amounts in excess of 5 inches will be possible
resulting in flash flooding. Excessive runoff from heavy rainfall
will also result in river flooding through the week.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be requested this morning into midday
mainly south of I-20.

Dunn

In the hours before

Local storm report, Oct 13, 1:26 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
126 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TORNADO          3 NE BYNUM              32.00N  96.96W
10/13/2018                   HILL               TX   OTHER

            DEBRIS SIGNATURE NEAR BYNUM
Local storm report, Oct 13, 1:29 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
129 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TSTM WND DMG     WAXAHACHIE              32.40N  96.85W
10/13/2018                   ELLIS              TX   TRAINED SPOTTER

            WIND DAMAGE REPORTED AT WAXAHACHIE HIGH SCHOOL
Local storm report, Oct 13, 2:13 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
213 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TORNADO          1 N ANGUS               32.03N  96.43W
10/13/2018                   NAVARRO            TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TORNADO ON I-45 NORTH OF
            ANGUS
Local storm report, Oct 13, 2:15 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TORNADO          HILLSBORO               32.00N  97.13W
10/13/2018                   HILL               TX   PUBLIC

            SOCIAL MEDIA PHOTOS RECEIVED OF DAMAGE IN HILLSBORO
Local storm report, Oct 13, 3:22 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             10 SE ATHENS            32.10N  95.73W
10/13/2018  E1.50 INCH       HENDERSON          TX   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL REPORTED BY SPOTTER ON 175
            SOUTH OF ATHENS
Local storm report, Oct 13, 3:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     MILDRED                 32.04N  96.34W
10/13/2018                   NAVARRO            TX   PUBLIC

            SOCIAL MEDIA REPORT OF DAMAGE NEAR MILDRED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 8:06 PM CDTRiver Flood WarningFWDDallas9 days
Oct 13, 9:00 AM CDTRiver Flood WarningFWDHunt4 days
Oct 13, 9:00 AM CDTRiver Flood WarningFWDHunt, Rockwall5 days
Oct 13, 9:18 AM CDTRiver Flood WarningFWDCollin4 days
Oct 13, 9:56 AM CDTTornado WarningFWDComanche, Eastland21 min
Oct 13, 10:13 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant2 hr
Oct 13, 10:20 AM CDTSpecial Weather StatementFWDComanche, Erath40 min
Oct 13, 11:00 AM CDTSevere Thunderstorm WarningFWDErath, Hamilton45 min
Oct 13, 11:32 AM CDTRiver Flood WarningFWDDallas17 hr
Oct 13, 11:32 AM CDTSpecial Weather StatementFWDBosque43 min
Oct 13, 11:48 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Oct 13, 11:55 AM CDTSpecial Weather StatementFWDJohnson50 min
Oct 13, 12:14 PM CDTAreal Flood AdvisoryFWDDallas, Rockwall, Tarrant3 hr
Oct 13, 12:16 PM CDTTornado WarningFWDEllis, Johnson29 min
Oct 13, 12:36 PM CDTAreal Flood AdvisoryFWDEllis, Hill, Johnson3 hr
Oct 13, 12:44 PM CDTTornado WarningFWDEllis46 min
Oct 13, 12:47 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro43 min
Oct 13, 12:52 PM CDTTornado WarningFWDHill, Navarro38 min
Oct 13, 1:02 PM CDTAreal Flood AdvisoryFWDDelta, Fannin, Hopkins, Hunt, Lamar3 hr
Oct 13, 1:23 PM CDTTornado Warning Tornado observedFWDEllis, Hill, Navarro52 min
Oct 13, 1:34 PM CDTSevere Thunderstorm WarningFWDKaufman41 min
Oct 13, 1:39 PM CDTSevere Thunderstorm WarningFWDBosque, Hill40 min
Oct 13, 1:47 PM CDTTornado WarningFWDNavarro28 min
Oct 13, 1:52 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Oct 13, 1:56 PM CDTAreal Flood AdvisoryFWDKaufman, Rains, Van Zandt3 hr
Oct 13, 2:08 PM CDTTornado WarningFWDMcLennan52 min
Oct 13, 2:12 PM CDTTornado Warning Tornado observedFWDHenderson, Navarro48 min
Oct 13, 2:39 PM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Oct 13, 2:47 PM CDTAreal Flood AdvisoryFWDLimestone, McLennan3 hr
Oct 13, 2:50 PM CDTRiver Flood WarningFWDNavarro6 days
Oct 13, 2:55 PM CDTTornado WarningFWDAnderson, Henderson50 min
Oct 13, 3:09 PM CDTTornado WarningFWDLimestone51 min
Oct 13, 3:33 PM CDTRiver Flood WarningFWDDenton29 hr
Oct 13, 3:33 PM CDTRiver Flood WarningFWDCollin22 hr
Oct 13, 3:40 PM CDTTornado WarningFWDAnderson13 min
Oct 13, 3:46 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 13, 4:08 PM CDTTornado Warning Tornado observedFWDFreestone, Leon52 min
Oct 13, 4:36 PM CDTAreal Flood AdvisoryFWDAnderson, Henderson3 hr
Oct 13, 5:11 PM CDTAreal Flood AdvisoryFWDFalls3 hr
Oct 13, 6:24 PM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson3 hr
Oct 13, 6:25 PM CDTAreal Flood AdvisoryFWDLeon, Milam, Robertson3 hr

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.